# SDR FDEA202203010382

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD EXTERIOR REPAIR STA 505 LOCATED 8" ABOVE STRINGER 10 IS GOUGED REMOVED, FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW B757-2 SRM 52-30-01-2R   REPAIR#4
